RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 2, Pages 135–144 (Mi mz3593)  

Sets of convergence to zero of lacunary trigonometric series

N. N. Kholshchevnikova


Full text: PDF file (998 kB)

English version:
Mathematical Notes, 1989, 46:2, 668–675

Bibliographic databases:

UDC: 517
Received: 11.04.1988

Citation: N. N. Kholshchevnikova, “Sets of convergence to zero of lacunary trigonometric series”, Mat. Zametki, 46:2 (1989), 135–144; Math. Notes, 46:2 (1989), 668–675

Citation in format AMSBIB
\Bibitem{Kho89}
\by N.~N.~Kholshchevnikova
\paper Sets of convergence to zero of lacunary trigonometric series
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 2
\pages 135--144
\mathnet{http://mi.mathnet.ru/mz3593}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019059}
\zmath{https://zbmath.org/?q=an:0715.42014}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 2
\pages 668--675
\crossref{https://doi.org/10.1007/BF01137634}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CY94800028}


Linking options:
  • http://mi.mathnet.ru/eng/mz3593
  • http://mi.mathnet.ru/eng/mz/v46/i2/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020